# SDR IPXA10B60546

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747444
- Aircraft serial: 35662
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY EICAS MESSAGE IN FLIGHT EQUIPMENT SMOKE STATUS.  REF WAN NR 1629260 - R & R E/E COOLING SMOKE DETECTOR IAW AMM 26-16-51-4, OPS CHECK GOOD.
